# SDR USAASB99064

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3219421
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8054 - SHORTLY AFTER TAKEOFF, THE CREW NOTICED A BANGING NOISE COMING FROM THE LEFT PACK.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK 35 DEGREE SHUTOFF VALVE AND THE TEMPERATURE CONTROL BOX.  OPERATIONAL CHECK GOOD.  (M)
